# SDR SWAA2020111726122

- Difficulty date: October 26, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 540 BL 0-LBL 24.5 WL 208.1.  REPLACED CRACKED FLOOR SUPPORT AT BS 540 BL 0-LBL 24.5 WL 208.1, PER SRM 51-40-02-0G-0 DWG 143A0060.  57449U 02NOV20.
